PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 1 | 45-56
Tytuł artykułu

The Mazur intersection property for families of closed bounded convex sets in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
63
Numer
1
Strony
45-56
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-10-05
Twórcy
  • Division of Theoretical Statistics and Mathematics, Indian Statistical Institute, 203 Barrackpore Trunk Road, Calcutta 700 035, India
Bibliografia
  • [1] P. Bandyopadhyaya and A. K. Roy, Some stability results for Banach spaces with the Mazur Intersection Property, Indag. Math. 1 (2) (1990), 137-154.
  • [2] E. Bishop and R. R. Phelps, A proof that every Banach space is subreflexive, Bull. Amer. Math. Soc. 67 (1961), 97-98.
  • [3] B. Bollobás, An extension to the theorem of Bishop and Phelps, Bull. London Math. Soc. 2 (1970), 181-182.
  • [4] R. D. Bourgin, Geometric Aspects of Convex Sets with the Radon-Nikodým Property, Lecture Notes in Math. 993, Springer, 1983.
  • [5] G. Choquet, Lectures on Analysis, Vol. II, W. A. Benjamin, New York 1969.
  • [6] J. Diestel and J. J. Uhl, Jr., Vector Measures, Math. Surveys 15, Amer. Math. Soc., Providence, R.I., 1977.
  • [7] N. Dunford and J. T. Schwartz, Linear Operators, Vol. I, Interscience, New York 1958.
  • [8] J. R. Giles, Convex Analysis with Application in the Differentiation of Convex Functions, Pitman Adv. Publ. Program, Boston 1982.
  • [9] J. R. Giles, D. A. Gregory and B. Sims, Characterization of normed linear spaces with Mazur's intersection property, Bull. Austral. Math. Soc. 18 (1978), 105-123.
  • [10] S. Mazur, Über schwache Konvergenz in den Räumen $(L^p)$, Studia Math. 4 (1933), 128-133.
  • [11] R. R. Phelps, A representation theorem for bounded convex sets, Proc. Amer. Math. Soc. 11 (1960), 976-983.
  • [12] A. Sersouri, The Mazur property for compact sets, Pacific J. Math. 133 (1988), 185-195.
  • [13] A. Sersouri, Mazur's intersection property for finite dimensional sets, Math. Ann. 283 (1989), 165-170.
  • [14] J. H. M. Whitfield and V. Zizler, Mazur's intersection property of balls for compact convex sets, Bull. Austral. Math. Soc. 35 (1987), 267-274.
  • [15] V. Zizler, Note on separation of convex sets, Czechoslovak Math. J. 21 (1971), 340-343.
  • [16] V. Zizler, Renorming concerning Mazur's intersection property of balls for weakly compact convex sets, Math. Ann. 276 (1986), 61-66.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i1p45bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.